Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 1, Pages 15-31

Global regular solutions for the nonhomogeneous Carrier equation

1The Institute of Theoretical and Applied Mechanics, Novosibirsk 90.630090, Russia
2Department of Mathematics, Maringá State University Agencia Postal UEM, Maringá, PR 87.020-900, Brazil

Received 29 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. A. Larkin, “Global regular solutions for the nonhomogeneous Carrier equation,” Mathematical Problems in Engineering, vol. 8, no. 1, pp. 15-31, 2002.